# SDR Q5QA2016FA0000355

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: N15EK
- Make and model: Pilats PC1245
- Aircraft serial: 120
- Aircraft time: 19,207 hours, 21,845 cycles
- Engine: Pwa PT6A67B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Melted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MFG MINI PROGRESSIVE INSPECTION, THE TECH NOTED THAT THE PILOTS WINDSHIELD WOULD NOT WORK ON THE LOW OR HIGH SETTING.  THE HEADLINER WAS REMOVED AND HE DISCOVERED THAT THE POWER AND GROUND WIRES HAD MELTED THEMSELVES TOGETHER AND THE GROUND WIRE WAS BURNED OPEN.  FURTHER INVESTIGATION ALSO REVEALED DISCOLORATION ON THE ADJACENT STRINGER AND INSULATION.  THE WIRES WERE PROPERLY ROUTED AND SECURED IAW SB30-007 WHICH WAS EMBODIED ON 10 DEC 2004.
